Side effects of cortisone when use on the glans(glands)
Hello. I am freaking out right now so, if you have any info/advice, please respond asap. A little over a week ago I noticed a small, shiny pink spot on the head of my penis. The spot is round and has not grown at all since it first appeared. Based on some online discussion groups I concluded that it was psoriasis and, accordingly, began to apply 1% hydrocortizone between three and four times a day. I also applied a bit of unscented moisturizing lotion to the area a few times. Now, this morning I noticed that some irregularly-shaped white splotches (almost as if my tissue had been bleached) have appeared on the head of my penis. They are not very close to the original pink spot; however, I believe that in an effort to clear up the original spot I may have appliead the hydrocortisone a bit too liberally. Can anyone tell me what the side effects of hydrocortisone when used on the glans (glands) can be? Might this explain my white spoltches or should I be worried about something else? As I said before, I am freaking out right now. It has been consuming my attention and, as I am scheduled to defend my masters thesis in two weeks, this would not have come at a worse time. Thank you in advance for responding!
This white scar on penis should heal in a few days on its own and the color will blend with the surrounding skin. Basically this is post inflammatory hypiopigmentation which is causing this white scar. Creams like Elidel cream or Protropic can be used on these hypopigmented areas but at such a delicate skin it is not advisable to use them . If the symptoms still persist then you can talk to your dermatologist about laser-assisted chemabrasion(LACA).
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.